# SDR DHL2002807006

- Difficulty date: May 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 B-LOOP SHORT LIGHT ON.  FOUND AND FIXED STRIKING SOCKET AND GROUND WIRE AT ENGINE NR 2 LOOP-B.  OPS CHECK GOOD IAW MM 26-10-4.
